# SDR ASAA2021011933905

- Difficulty date: January 19, 2021
- Submitted: January 22, 2021
- Operation: Air carrier
- Aircraft: N593AS
- Make and model: Boeing 737890
- Aircraft serial: 35107
- Aircraft time: 47,388 hours, 14,285 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Sensor
- Part number: 2020003030305020
- Condition: Failed
- Location: Lt Fuel Qty
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 FQIS FAILS SYSTEM TEST AT 401.7 PF AND LEFT MAIN TANK READS 300 LBS EMPTY.  GROUNDED-YES.  REPLACED TANK UNITS 3, 5, 8, AND 10, PER B737-800 AMM 28-41-21/401.  VALUES NOW WITHIN LIMITS PER AMM 28-41-21/501.  LEAK CHECKS GOOD.  GROUND VERIFICATION SUCCESSFUL.
